# SDR CA030325006

- Difficulty date: March 18, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 2,081 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REGULAR INSPECTION REVEALED A CRACKED EXHAUST SUPPORT BRACKET, THE BRACKET WAS REPLACED AND AIRCRAFTWAS RETURNED TO SERVICE
